Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Can you HELP ME doctor?
Aug 22, 2001

I recently had a urinalysis and it showed high levels of bilirubin and moderate levels of ketone, a trace of blood and protein. I didn't get any explanation from the er doctor and didn't know of this til I had my records sent to me. I'm a 26 yr old female. What might cause this? Could it be hiv related?

Response from Dr. Fisher

I doubt it. The bilirubin may indicate a liver problem (do you have hepatitis?). The ketone, blood and protein indicate a number of possibilities. But not HIV specifically. So go get evaluated for this ASAP. AF


Previous
Facial Wasting
Next
Diabetes is Caused by HIV?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement